# SDR EISA98114

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Eng Strut
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT NR 1 ENGINE STRUT LIGHT ILLUMINATED.  FOLLOWED PROCEDURES IAW ABNORMALS, LIGHT EXTINGUISHED WITH POWER REDUCTION.  GENERATED FROM PILOT REPORT.  REPOSITIONED AND TIGHTENED CLAMP ON 8TH STAGE DUCT.  LEAK CHECK GOOD ON ENGINE RUN UP.  (M)
